Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys, I've been taking 80 mg of Amnesteem a day for the past 2 and a half months and I've been getting increasingly bad joint pain. It started in my back after a long roadtrip and never went away.. now it's progressing to my knees and hips as well. I know it's listed as a side effect, but how serious is it? Does anyone know what it could be an indicator of? And is there any suppliments I could take to help remedy or alleviate this? i know some people take vitamins to help with their side effects...

I'm just starting to get a little bit too uncomfortable lately so I thought I'd ask you guys if you've ever experienced the same.

Thanks so much guys.

-Twiz

Share this post


Link to post
Share on other sites

I found it helps to take an oil blend (although I read somewhere I think that you should avoid blends containing cod liver oil because of the vitamin A content - not sure if thats right but thought I'd mention it anyway).

Share this post


Link to post
Share on other sites

How much water do you drink each day? I've been on Accutane for three months now, and had back pains at first. I noticed that by drinking lots of water, the pain simply went away. I've been running a lot lately, playing soccer or just doing laps around the football field each day, and I haven't had any joint pains, even though I had torn my knee last year.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×